I am a 42 yr old African American female. I have noticed a hollowness, pronounced indentation, reddish discoloration, and a looseness/thinning of the skin in the suborbital area that has progressed during my 2 yrs post menopause. Are restylane dermal fillers a viable option? Is there a contraindication for dermal fillers and the procedure if there is a history of oral steroid dependency/use, hypothyroidism, and sinus disease? I appreciate any insight/recommendations. Thank you
Are Dermal Fillers an Appropriate Option? (photo)
Doctor Answers (1)
There is a contraindication to using fillers on patient who is currently immunosuppressed (steroids), fillers introduce a foreign substance into the body and in your case you are at a increased risk of infection and poor healing.
All the best!
Dr. Tony Perkins.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.